Robust LQ regulator for jump linear systems with uncertain parameters

E. K. Boukas*, H. Yang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


This paper deals with the robustness stabilizability of the class of linear systems with Markovian jumping parameters and unknown but bounded uncertainties. Under the assumption of the complete access to the system's states and its modes, we establish the robust stabilizability result under norm bounded uncertainties and also under structured uncertainties. We give the conditions under which the class of uncertain linear systems with jumping parameters will remain stable.

Original languageEnglish
Pages (from-to)125-134
Number of pages10
JournalDynamics and Control
Issue number2
Publication statusPublished - 1999
Externally publishedYes


Dive into the research topics of 'Robust LQ regulator for jump linear systems with uncertain parameters'. Together they form a unique fingerprint.

Cite this